# SDR SWAA2023122926803

- Difficulty date: December 1, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS294 RBL55 AND WL208 AT PASSENGER CABIN 2023-750335<[01] REPLACED SUPPORT ANGLE LOCATED BS294 RBL55 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A8310 SHEET 25 REV A. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS294 RBL55 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A8310 SHEET 25 REV A. SEE INDIVIDUAL SIGNSOFF BELOW. AS RII
